An axiomatization of the Plurality Ranking Rule

E. van der Hout, A.M.P.M. Ter Veer

    Research output: Chapter in Book/Report/Conference proceedingChapterScientific

    Original languageEnglish
    Title of host publicationProceedings Logic Game Theory and Social Choice (LGS2)
    Place of PublicationSt. Petersburg
    PublisherE. Yanouskaya
    Pages102-107
    Number of pages260
    ISBN (Print)5799702972
    Publication statusPublished - 2001

    Cite this

    van der Hout, E., & Ter Veer, A. M. P. M. (2001). An axiomatization of the Plurality Ranking Rule. In Proceedings Logic Game Theory and Social Choice (LGS2) (pp. 102-107). E. Yanouskaya.